CSpace  > 数学所
Morse index and symmetry breaking for an elliptic equation with negative exponent in expanding annuli
Guo, Zongming1; Mei, Linfeng1; Zhang, Zhitao2
2017-12-01
Source PublicationPROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
ISSN0308-2105
Volume147Issue:6Pages:1215-1232
AbstractBifurcation of non-radial solutions from radial solutions of a semilinear elliptic equation with negative exponent in expanding annuli of R-2 is studied. To obtain the main results, we use a blow-up argument via the Morse index of the regular entire solutions of the equation Delta u =lambda/u(2) in R-2. The main results of this paper can be seen as applications of the results obtained recently for finite Morse index solutions of the equation Delta u =lambda/u(p) in R-N with N >= 2 and p > 0.
Keywordexpanding annuli bifurcation symmetry breaking negative exponent Morse index
DOI10.1017/S0308210516000512
Language英语
Funding ProjectNSFC[11171092] ; NSFC[11571093] ; NSFC[11371117] ; NSFC[11325107] ; NSFC[11271353]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000423239000003
PublisherCAMBRIDGE UNIV PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29535
Collection数学所
Affiliation1.Henan Normal Univ, Dept Math, Xinxiang 453007, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Guo, Zongming,Mei, Linfeng,Zhang, Zhitao. Morse index and symmetry breaking for an elliptic equation with negative exponent in expanding annuli[J]. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,2017,147(6):1215-1232.
APA Guo, Zongming,Mei, Linfeng,&Zhang, Zhitao.(2017).Morse index and symmetry breaking for an elliptic equation with negative exponent in expanding annuli.PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,147(6),1215-1232.
MLA Guo, Zongming,et al."Morse index and symmetry breaking for an elliptic equation with negative exponent in expanding annuli".PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS 147.6(2017):1215-1232.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guo, Zongming]'s Articles
[Mei, Linfeng]'s Articles
[Zhang, Zhitao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guo, Zongming]'s Articles
[Mei, Linfeng]'s Articles
[Zhang, Zhitao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guo, Zongming]'s Articles
[Mei, Linfeng]'s Articles
[Zhang, Zhitao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.